Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain in eye, jaw, arm, chest, bowel. Are these symptoms of any disease?

Hx of whiplash 11/4/2011 having knot in chest , armpit pain, arm pain left side. This pain shoots to my left jaw. We were in the car and my husband made a sudden stop today and it felt as if I had whiplash again. Have pain radiating all the way to left foot . Right arm pain, too knee area. Left sided bowel pain. Left eye hurting as well?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Pain in the ye, jaw, arm, chest and bowel are all probably related to your whiplash injury. I am glad you survived the incident, however you are having residual symptoms of this issue. Also the pain may be responding to neuropathic medications like pregabalin and gabapentin. A neurologist will be able to help with the medications.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor